MAUDE Adverse Event Report: DENTSPLY LLC LUC DT PRINT 3D O.OPQ RESIN PK; RESIN, DENTURE, RELINING, REPAIRING, REBASING

DENTSPLY LLC LUC DT PRINT 3D O.OPQ RESIN PK; RESIN, DENTURE, RELINING, REPAIRING, REBASING
Catalog Number 906201
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.No material available for investigation.An allergic reaction is a known risk as detailed in 0060-risk-ra-0160 lines 1-2, and 5.The risk has been reduced as far as is possible, however it cannot be completely eliminated.
 
Event or Problem Description
While the customer was using a luc dt print 3d o.Opq resin pk, they allege that a denture was fitted for a patient in september and when they were seen for a review apt in december it was thought the patient had denture stomatitis.They were treated with nystatin and advised the patient not to wear at night but the erythema has not resolved.Doctor thought patient had allergic reaction to the acrylic.No injury was reported from the alleged event.

Brand Name
LUC DT PRINT 3D O.OPQ RESIN PK
Common Device Name
RESIN, DENTURE, RELINING, REPAIRING, REBASING
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24607557
Report Number2424472-2026-00606
Device Sequence Number18538326
Product Code EBI
UDI-Device IdentifierD0019062010
UDI-PublicD0019062010
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190043, K19
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number906201
Device Lot Number00143500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown